Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 

 

Holomorphic projection and duality for domains in complex projective space


Author: David E. Barrett
Journal: Trans. Amer. Math. Soc. 368 (2016), 827-850
MSC (2010): Primary 32A26
DOI: https://doi.org/10.1090/tran/6338
Published electronically: April 3, 2015
MathSciNet review: 3430351
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the efficiency of a natural pairing between certain projectively invariant Hardy spaces on dual strongly $ \mathbb{C}$-convex real hypersurfaces in complex projective space is measured by the norm of the corresponding Leray transform.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 32A26

Retrieve articles in all journals with MSC (2010): 32A26


Additional Information

David E. Barrett
Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109-1043
Email: barrett@umich.edu

DOI: https://doi.org/10.1090/tran/6338
Received by editor(s): April 2, 2013
Received by editor(s) in revised form: December 3, 2013
Published electronically: April 3, 2015
Additional Notes: The author was supported in part by NSF grant number DMS-0901205.
Article copyright: © Copyright 2015 American Mathematical Society